# SDR MWEA060022

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 50,816 hours, 44,138 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RT IS CRACKED AT FRAME ATTACH POINTS AT FRAME STATION 370,389,408.  FABRICATED AND INSTALLED LONGERON AND END SPLICES.
